# SDR 2007UALA00550

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 32,086 hours, 4,140 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL 2A FWD, EEL 1J AFT AND EEL 4J FWD ARE INOPERATIVE.  REPLACED LIGHT ASSY IN EACH POSITION.  OP CHECKED OK FOR SERVICE.
